# SDR SWAA2025092407618

- Difficulty date: August 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 30,100 hours, 15,025 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING ESCAPE, LOWER BEZELS BROKEN & CRACKED AT POSITIONS RF, LF, LA.  R & R BEZELS COVERS IAW SIP.
